# SDR 07FDEA02932

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53980669204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER P56 LHM C76-77, REPAIR PERFORMED BY BLEND OUT THE CORROSION IAW SRM 51-74-10 AND OVERSIZING RIVET HOLES IAW EA 6-5318-106512 A AND RAS/DATLS/0003775/2007 ISS B.
